Repositorio de producción científica de la Universidad de Sevilla

The bi-criteria doubly weighted center-median path problem on a tree

 

Advanced Search
 
Opened Access The bi-criteria doubly weighted center-median path problem on a tree
Cites

Show item statistics
Icon
Export to
Author: Puerto Albandoz, Justo
Rodríguez Chía, Antonio Manuel
Tamir, Arie
Pérez Brito, Dionisio
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2006-07
Published in: Networks, 47 (4), 237-247.
Document type: Article
Abstract: Given a tree network T with n nodes, let PL be the subset of all discrete paths whose length is bounded above by a prespecified value L. We consider the location of a path-shaped facility P ∈ PL, where customers are represented by the nodes of the tr...
[See more]
Cite: Puerto Albandoz, J., Rodríguez Chía, A.M., Tamir, A. y Pérez Brito, D. (2006). The bi-criteria doubly weighted center-median path problem on a tree. Networks, 47 (4), 237-247.
Size: 262.4Kb
Format: PDF

URI: http://hdl.handle.net/11441/47847

DOI: 10.1002/net.20112

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)